# SDR C2XA10CL165

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 29,013 hours, 21,738 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 217071
- Part serial: 0584X
- Condition: Overheated
- Location: Left
- Part time: 19,004 hours, 11,987 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

DAY - FLT 2693 THE CREW REPORTED A BRAKE OVERHEAT MESSAGE AFTER TAKEOFF.  THE LEFT BRAKE SHOWED FULL HOT.  THE BRAKES WERE COOLED PER THE QRH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 BRAKE AND BRAKE TEMP SENSOR.  OPERATIONAL CHECKS WERE GOOD.
